THE GENERALIZED VON NEUMMAN-JORDAN CONSTANT AND FIXED POINTS OF MULTIVALUED NONEXPANSIVE MAPPINGS IN BANACH SPACES

Authors

  • M. Dinarvand Department of Mathematics, Faculty of Mathematical Sciences and Computer, Kharazmi University, 50, Taleghani Ave., 15618, Tehran, Iran

Abstract

Recently, a new geometric constant called generalized von Neumman-Jordan constant was introduced. In this work, we give some sufficient conditions for the (DL)-condition and property (D) in terms of this new constant and many coefficients namely the weakly convergent sequence coefficient, the normal structure coefficient, the coefficient of weak orthogonality and the generalized Garc´ıa-Falset coefficient. As consequences, we obtain several sufficient conditions which imply the existence of fixed points for multivalued nonexpansive mappings and normal structure in Banach spaces. The obtained results generalize and unify some known results in the recent literature.

Downloads

Published

2018-02-01

How to Cite

Dinarvand, M. (2018). THE GENERALIZED VON NEUMMAN-JORDAN CONSTANT AND FIXED POINTS OF MULTIVALUED NONEXPANSIVE MAPPINGS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(2), 79-90. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/459

Issue

Section

Research Article